# SDR P5CA2018101700323

- Difficulty date: October 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 14,186 hours, 3,344 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE START VALVE LIGHT REMAINED ON DURING ENGINE START. ENG START VALVE EXCERCISED & VALVE LIGHT OPS CONFIRMED NORMAL. OPS IAW AMM 80-11-00.
